# SDR UALA2009091102875

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 47,728 hours, 6,850 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 32907706
- Part serial: 105
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE APU APU BLEED VALVE DISAGREES WITH COMMANDED POSITION.  STATUS MSG-3610130 LATCHD DC MODE MSG-3610130 ACTIVE DC MODE.  MSG NBR 36-10130.  RPL'D APU S-OFF VLV AND TEST PASSED.  BUT MSG NOT GONE.  CLN'D CONNECTOR, ACPD FIM 36-12(806) NO HELP.  MAT TEST R-A-S SHOWS FAILED MESG 36-10120 APU S-V SOLENOID OR RVDT OPEN OR SHORTED.  WHEN APU RUNNING, DUCT PRESSURE NORMAL AND APU BLD POS SYMBOL IS BLANK ON AIR PAGE.  ASCPC SWAP CHECK FOUND RT ASCPC HAS A FAULT.  INSTALLED APU SHUT OFF VLV.  APU BLEED SYSTEM OPS NORMAL.
